# SDR IPXA2021012564862

- Difficulty date: January 25, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- Aircraft time: 19,793 hours, 13,526 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N303329
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: DEG 4 DELAMINATION AT APPROXIMATELY STA 42,5 MARKED IN RED DOT 8-002 ON UPPER SURFACE PANEL 113N3600.  REPAIRED AREA OF DELAMINATION, IAW B757 SRM 51-70-07-OG, PER SRM 57-53-01-2R-1.
